# SDR DALA2020011000192

- Difficulty date: January 9, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 66,833 hours, 24,848 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: R4
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6704, L/P 6627260) R4 DOOR WILL NOT CLOSE. CORRECTIVE ACTION: CORRECTED PER AMDS WC 5211-9001-4R.
